# SDR AALA20171116002

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,562 hours, 1,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-1 DOOR PRESSURE LOW. SERVICED R-1 DOOR TO PROPER PRESSURE PER AMM 52-10-00.
